# SDR SWAA2014012224405

- Difficulty date: January 10, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,151 hours, 44,991 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6550820
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW CRACKED AT RT SIDE FWD PRESS PANEL, LOWER FWD CORNER.  REPAIRED PANEL IAW SRM.
